MathSciNet Relay Station
MathSciNet bibliographic data
MR2135276 (2006a:11076) 11G18 (11G05)
Parent, Pierre J. R. Towards the triviality of $X\sp +\sb 0(p\sp r)(\Bbb Q)$ for $r>1$. Compos. Math. 141 (2005), no. 3, 561–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement